# SDR AWKA2014080600814

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N790XJ
- Make and model: Cessna 750
- Aircraft serial: 7500070
- Aircraft time: 13,431 hours, 8,188 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: 400140902LN
- Part serial: 050536976
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE FLIGHT CREW NOTED AN ELEC SMELL AS THE MICROWAVE OVEN WAS IN OPERATION.  NO PHYSICAL INDICATIONS OF FIRE OR SMOKE WAS NOTED.  AS A PRECAUTION, THE FLIGHT CREW ELECTED TO DIVERT.  THE MICROWAVE WAS SUBSEQUENTLY REMOVED FROM THE ACFT FOR REPAIR & THE ACFT RETURNED TO SERVICE.
